Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 374, NWS Tulsa, OK

June 30, 2017Haskell County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 30, 2017, 7:12 PM CDT for Haskell County, Sequoyah County, Oklahoma. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2017, 7:12 PM CDT (00:12 UTC)
Expired
Jun 30, 2017, 8:00 PM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Haskell County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 7:31 PM CDTHAIL 1Sallisaw, OKOBSERVED NEAR I-40 AND HWY 59.
Jun 30, 7:49 PM CDTHAIL 0.884 E Sallisaw, OKDEPUTY REPORTING NICKEL HAIL EAST OF SALLISAW ON HWY 64.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 3:42 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

362 
WUUS54 KTSA 010012
SVRTSA
OKC061-135-010100-
/O.NEW.KTSA.SV.W.0374.170701T0012Z-170701T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
712 PM CDT FRI JUN 30 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Haskell County in southeastern Oklahoma...
  Central Sequoyah County in east central Oklahoma...

* Until 800 PM CDT

* At 712 PM CDT, a severe thunderstorm was located 3 miles southeast
  of Vian, moving east at 30 mph.

  HAZARD...70 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations in or near the path include...
  Sallisaw...                       Muldrow...
  Vian...                           Gans...
  Tamaha...                         Brushy Lake State Park...
  Mc Key...                         

This includes Interstate 40 in Oklahoma between mile markers 294 and
320.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

&&

LAT...LON 3533 9458 3533 9460 3529 9463 3529 9466
      3531 9468 3532 9468 3536 9474 3536 9477
      3533 9479 3532 9482 3538 9504 3556 9500
      3554 9453
TIME...MOT...LOC 0012Z 279DEG 25KT 3546 9493 

HAIL...1.25IN
WIND...70MPH
 
$$
2 follow-up statements
968 
WWUS54 KTSA 010024
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
724 PM CDT FRI JUN 30 2017

OKC061-135-010100-
/O.CON.KTSA.SV.W.0374.000000T0000Z-170701T0100Z/
Haskell OK-Sequoyah OK-
724 PM CDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN HASKELL AND CENTRAL SEQUOYAH COUNTIES...

At 724 PM CDT, a severe thunderstorm was located 5 miles west of
Sallisaw, moving east at 20 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations in or near the path include...
Sallisaw...                       Muldrow...
Vian...                           Gans...
Tamaha...                         Brushy Lake State Park...
Mc Key...                         

This includes Interstate 40 in Oklahoma between mile markers 294 and
320.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3533 9458 3533 9460 3529 9463 3529 9466
      3531 9468 3532 9468 3536 9474 3536 9477
      3533 9479 3532 9482 3538 9504 3556 9500
      3554 9453
TIME...MOT...LOC 0024Z 286DEG 18KT 3544 9487 

HAIL...1.75IN
WIND...70MPH
 
$$
906 
WWUS54 KTSA 010050
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
750 PM CDT FRI JUN 30 2017

OKC061-010059-
/O.CAN.KTSA.SV.W.0374.000000T0000Z-170701T0100Z/
Haskell OK-
750 PM CDT FRI JUN 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HASKELL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern and east central Oklahoma.

LAT...LON 3533 9458 3533 9460 3530 9463 3529 9466
      3531 9468 3532 9468 3536 9474 3536 9477
      3533 9479 3532 9481 3533 9483 3534 9483
      3555 9480 3554 9453
TIME...MOT...LOC 0049Z 279DEG 22KT 3541 9467 

$$

OKC135-010100-
/O.CON.KTSA.SV.W.0374.000000T0000Z-170701T0100Z/
Sequoyah OK-
750 PM CDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL SEQUOYAH COUNTY...

At 749 PM CDT, a severe thunderstorm was located near Gans, moving
east at 25 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. At 730 PM quarter size hail was reported 
         at Sallisaw. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations in or near the path include...
Sallisaw...                       Muldrow...
Gans...                           

This includes Interstate 40 in Oklahoma between mile markers 306 and
320.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3533 9458 3533 9460 3530 9463 3529 9466
      3531 9468 3532 9468 3536 9474 3536 9477
      3533 9479 3532 9481 3533 9483 3534 9483
      3555 9480 3554 9453
TIME...MOT...LOC 0049Z 279DEG 22KT 3541 9467 

HAIL...1.00IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:46 PM CDT, 26 minutes earlier.

Area forecast discussion, Jun 30, 6:46 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
646 PM CDT Fri Jun 30 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Storms continue to form along an old outflow boundary from
northwest Arkansas through eastern and central Oklahoma. This
initial round of storms will likely miss most of the TAF sites for
the first part of the evening. Storm potential increases by mid
evening into the early morning hours with highest chances south
of Interstate 40, with multiple rounds of storms possible at
KFSM/KMLC. There will again be a lull in activity on Saturday
morning and afternoon.

&&

.PREV DISCUSSION... /Issued 302 PM CDT Fri Jun 30 2017/

DISCUSSION...
Main forecast concern this afternoon is the expected thunderstorm
development, its evolution, and severe potential later this
afternoon and evening.

Ongoing thunderstorm activity early this afternoon in west central
Arkansas continues to move toward the east into a region of lower
instability and should pose only a marginal severe potential, at
best, for the next hour or so.

As far as late afternoon/evening development, both the synoptic
cold front to the north and the outflow boundary farther south are
potential foci. The atmosphere south of the outflow boundary
exhibits considerably more overall instability, but mesoanalysis
data indicate the axis of greatest destabilization over the past
few hours extends roughly along I-44, between the two boundaries.
Current thinking is that the outflow boundary will be the most
likely location for initiation, a scenario that is reinforced by
recent data from both the operational and the experimental HRRR.
As such, the current plan is for this forecast to carry higher
POPs in the vicinity of I-40 and south. However, given the
aforementioned mesoanalysis data, will hedge POPs toward the
higher side of guidance across northern portions of the forecast
area. Large hail, damaging wind gusts, and localized heavy
rain/flooding will be the severe weather threats, with the tornado
threat looking to be very low.

The overnight activity could linger into tomorrow afternoon, with
additional thunderstorms possible across southeast Oklahoma and
into west central Arkansas tomorrow afternoon. Better thunderstorm
chances will return tomorrow night and into Sunday as another
disturbance moves through the area.

An upper level ridge will build into the region early next week,
which will lead to a period of above normal temperatures. The
ridge axis will be just far enough west that northwest flow aloft
will remain near enough for low thunderstorm chances to continue
through much of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  88  70  89 /  50  20  30  40
FSM   72  87  72  91 /  80  30  30  40
MLC   70  86  72  91 /  80  40  40  30
BVO   63  87  66  88 /  30  10  20  40
FYV   65  85  67  85 /  70  20  30  40
BYV   65  84  66  85 /  70  20  20  40
MKO   70  85  71  88 /  80  30  30  40
MIO   65  86  66  87 /  40  10  20  40
F10   70  84  70  90 /  80  30  40  40
HHW   73  87  72  91 /  70  50  40  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...18
AVIATION...06

CORFIDI
Hazardous weather outlook, Jun 30, 4:45 PM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
445 PM CDT Fri Jun 30 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
445 PM CDT Fri Jun 30 2017

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Primarily after 6 PM.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Along and southeast of Interstate 44.
	ONSET...This evening.

DISCUSSION...
Thunderstorms across southwest Oklahoma late this afternoon
will continue to expand in coverage as they track east.
Additional thunderstorms are expected to develop across parts
of eastern Oklahoma and northwest Arkansas...mainly along
and south of Interstate 40. This activity will eventually
develop into a complex of storms and track across a large
portion of southeast Oklahoma and west central Arkansas during
the evening hours.

Damaging winds and localized large hail appear to be primary
risks through late evening. Additionally locally heavy
rainfall is possible. Areas that received heavy rainfall from the
overnight storms may also experience localized flooding with any
additional heavy rains. The severe weather potential will decease
during the late night hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY through THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorm may be ongoing early Saturday primarily south of
Interstate 40 with dry conditions then prevailing from
late morning through late afternoon.  Thunderstorm chances
will then return late Saturday afternoon and continue into
Sunday though widespread coverage is not likely.
An unsettled pattern will remain in place through much of
next week with daily thunderstorm chances across much of
the area.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 30, 1:26 PM CDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
126 PM CDT FRI JUN 30 2017

ARZ019-020-301915-
Franklin AR-Crawford AR-
126 PM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FRANKLIN AND CENTRAL
CRAWFORD COUNTIES UNTIL 215 PM CDT...

At 126 PM CDT, strong thunderstorms were located along a line
extending from 3 miles east of Cedarville to 3 miles northwest of
Woodland. Movement was east at 40 mph.

Nickel size hail and winds around 40 mph will be possible with these
storms.

Locations in or near the path include...
Van Buren...                      Ozark...
Cedarville...                     Mountainburg...
Alma...                           Mulberry...
Dyer...                           Altus...
Denning...                        Chester...
Rudy...                           Wiederkehr Village...
Cass...                           Lee Creek...
Lake Fort Smith...                Figure Five...
Fern...                           Concord...
Jethro...                         Turners Bend...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 4 and 6, and between
mile markers 8 and 42.
 Interstate 49 between mile markers 22 and 35.

LAT...LON 3543 9371 3546 9436 3569 9438 3571 9370
TIME...MOT...LOC 1826Z 287DEG 35KT 3558 9430 3557 9355
Special weather statement, Jun 30, 2:26 PM CDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
226 PM CDT FRI JUN 30 2017

ARZ020-302015-
Franklin AR-
226 PM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 315
PM CDT...

At 225 PM CDT, a strong thunderstorm was located over Ozark, moving
east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Ozark...                          Altus...
Denning...                        Wiederkehr Village...
Etna...                           Alix...
Cecil...                          Meg...

This includes Interstate 40 in Arkansas between mile markers 34 and
42.

LAT...LON 3538 9371 3537 9372 3537 9375 3540 9379
      3542 9380 3531 9381 3532 9389 3546 9403
      3556 9377 3554 9370
TIME...MOT...LOC 1925Z 279DEG 30KT 3547 9382
Special weather statement, Jun 30, 5:21 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
521 PM CDT FRI JUN 30 2017

OKZ066-070-071-302300-
Muskogee OK-Okmulgee OK-McIntosh OK-
521 PM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES UNTIL 600 PM
CDT...

At 520 PM CDT, a strong thunderstorm was located over Grayson, moving
northeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Morris...                         Dewar...
Schulter...                       Boynton...
Grayson...                        Council Hill...
Rentiesville...                   Hoffman...
Wainwright...                     Hitchita...
Jamesville...                     Eram...

This includes Interstate 40 in Oklahoma between mile markers 241 and
256.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3540 9592 3556 9601 3576 9564 3549 9548
TIME...MOT...LOC 2220Z 245DEG 17KT 3552 9588
Special weather statement, Jun 30, 5:45 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
545 PM CDT FRI JUN 30 2017

OKZ070-071-302330-
Muskogee OK-McIntosh OK-
545 PM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH AND CENTRAL
MUSKOGEE COUNTIES UNTIL 630 PM CDT...

At 545 PM CDT, a strong thunderstorm was located over Oktaha, moving
northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Muskogee...                       Oktaha...
Rentiesville...                   Keefeton...
Wainwright...                     Summit...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern and east central Oklahoma.

LAT...LON 3547 9551 3563 9560 3578 9529 3554 9515
TIME...MOT...LOC 2245Z 245DEG 17KT 3559 9547
Special weather statement, Jun 30, 6:37 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
637 PM CDT FRI JUN 30 2017

OKZ066-071-010015-
Okmulgee OK-McIntosh OK-
637 PM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH AND
SOUTHEASTERN OKMULGEE COUNTIES UNTIL 715 PM CDT...

At 637 PM CDT, a strong thunderstorm was located near Schulter,
moving east at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Henryetta...                      Dewar...
Schulter...                       Grayson...
Hoffman...                        Stidham...
Hitchita...                       Bryant...
Pierce...

This includes Interstate 40 in Oklahoma between mile markers 233 and
255.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3557 9607 3559 9571 3555 9571 3555 9566
      3533 9569 3539 9608
TIME...MOT...LOC 2337Z 273DEG 19KT 3548 9599
Special weather statement, Jun 30, 7:08 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
708 PM CDT FRI JUN 30 2017

ARZ011-010045-
Madison AR-
708 PM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON COUNTY UNTIL 745
PM CDT...

At 708 PM CDT, a strong thunderstorm was located near St. Paul,
moving east at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
St. Paul...                       Saint Paul...
Pettigrew...                      Witter...
Boston...                         Dutton...
Red Star...                       Combs...
Weathers...                       Brashears...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
west central Arkansas.

LAT...LON 3596 9347 3595 9347 3595 9349 3593 9349
      3592 9351 3588 9351 3588 9352 3576 9352
      3577 9384 3594 9385 3599 9345 3597 9345
TIME...MOT...LOC 0008Z 266DEG 37KT 3586 9376

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:03 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah42 min
Jun 30, 7:05 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee3 hr
Jun 30, 7:39 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg51 min
Jun 30, 7:42 PM CDTAreal Flood AdvisoryTSAHaskell, Muskogee, Sequoyah3 hr
Jun 30, 7:55 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah50 min
Jun 30, 8:09 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg51 min
Jun 30, 8:23 PM CDTAreal Flood AdvisoryTSAHaskell, McIntosh, Muskogee, Pittsburg3 hr
Jun 30, 8:25 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Pittsburg50 min
Jun 30, 8:37 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha53 min
Jun 30, 9:23 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha52 min
Jun 30, 11:05 PM CDTSpecial Weather StatementTSAChoctaw25 min
Jun 30, 11:32 PM CDTSpecial Weather StatementTSAChoctaw28 min
Jun 30, 11:38 PM CDTSevere Thunderstorm WarningTSAChoctaw52 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.